Web of Science: 11 cites, Scopus: 18 cites, Google Scholar: cites
From graphs to tensegrity structures : geometric and symbolic approaches
Guzmán, Miguel de
Orden, David

Data: 2006
Resum: A form-finding problem for tensegrity structures is studied; given an abstract graph, we show an algorithm to provide a necessary condition for it to be the underlying graph of a tensegrity in Rd (typically d = 2, 3) with vertices in general position. Furthermore, for a certain class of graphs our algorithm allows to obtain necessary and sufficient conditions on the relative position of the vertices in order to underlie a tensegrity, for what we propose both a geometric and a symbolic approach.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 279-299, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/49968
DOI: 10.5565/PUBLMAT_50206_02

21 p, 217.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-15, darrera modificació el 2022-02-20

   Favorit i Compartir